International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Some Remarks on the Security of the Identification Scheme Based on Permuted Kernels

Authors:
J. Georgiades
Download:
DOI: 10.1007/BF00193565
Search ePrint
Search Google
BibTeX
@article{jofc-1992-14123,
  title={Some Remarks on the Security of the Identification Scheme Based on Permuted Kernels},
  journal={J. Cryptology},
  volume={5},
  pages={133-137},
  doi={10.1007/BF00193565},
  author={J. Georgiades},
  year=1992
}